I am a female aged 19
last year in the middle of my alevels i started getting painful headaches and leg cramps both of which lasted all day everyday for over a week. i went to see my gp who told me it was migraines caused by stress. He gave me migraleve tablets. i then went to my dads for a week whilst on the tablets but spent most of the time in bed as the tablets made me nauseous and weak with the leg cramps and headaches still occuring. i went back to the doctor a week later who still insiting it was migraines gave me co-codomol however that too made me feel nauseous. i went away to london for two days with a friend but was woken up several times in the night by leg cramps. the day i got back i went straight to the doctor again who sent me with a letter to a&e department. when i got there i was taken to MAU where my blood was taken and i was given parecetomol every four hours despite the tablets having no effect. i was examined by a doctor and then told i would be moved to a ward.in the ward i was moved to, i was the yongest with the other being old pensioners which freaked me out. i stayed on that ward for a week having endless blood tests but getting no results. In one week i saw 5 different doctors all of which never read any of my notes and asked me the same questions over again. on the day i left i was told by my mum that the doctor had told her my ck level was high when i first went in but had lowered to normal whilst i was there which they believed was a virus
this being the reason i was allowed home despite still having headaches, cramps and feeling weak and dizzy. i was sent home with a letter to outpatients and a box of 500mg paracetomal (despite these having no effect before)
i went to my outpatients appointment where my blood was once again taken and i was told it came back normal. my consultant then diagnosed me with post-viral fatigue (depression) a told i had a choice of medication or a councellor. i could not see how a councellor would help so was placed on anti-depressant and told to go back in 2months. The tablets improved myself in the way that i felt happy but the pain still continued also with cramps in my hands, shaking and my feet and hands turning blue. i went back and was kept on the tablets a further 3 months giving again the same result. my antidepressants were then changed and i remained on them for a further 5 months. after over 10months the headaches and pains were still occurring with the pain of the headaches causing my vision to blur and me to feel dizzy nearly pass out on several occasions. i went back to a different doctor who read through all my notes and didnt believe i was depressed so therefore took me off them. i have been off them for nearly two months now and the pains and headaches are still occuring. it has now been suggested that i see a psycologist to see if there is something in the back of my mind causing this.
this is a long passage i know but these constant pains and headaches etc have caused me to have to start college all over again, caused me to go on anti-depressants and feel that there is something wrong in my head.
there must be more that could be done beside endless blood tests
please help. i dont want this thing to ruin my life
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?